Alert archive / Wisconsin / Gale Warnings in 2020
Gale Warning 13, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Oct 4, 2020, 9:27 PM CDT. It took effect at Oct 5, 2020, 9:00 AM CDT. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 4, 2020, 9:27 PM CDT (02:27 UTC)
- In effect from
- Oct 5, 2020, 9:00 AM CDT
- Expired
- Oct 6, 2020, 4:00 AM CDT
- In force
- 19 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
933 WHUS73 KGRB 050227 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 927 PM CDT Sun Oct 4 2020 LMZ541-051030- /O.NEW.KGRB.GL.W.0013.201005T1400Z-201006T0900Z/ Rock Island Passage to Sturgeon Bay WI- 927 PM CDT Sun Oct 4 2020 ...GALE WARNING IN EFFECT FROM 9 AM MONDAY TO 4 AM CDT TUESDAY... * WHAT...Southwest to south winds increasing to 20 to 30 kt with gale force gusts up to 40 kt and waves building to 6 to 10 ft by Monday afternoon. * WHERE...Rock Island Passage to Sturgeon Bay WI. * WHEN...From 9 AM Monday to 4 AM CDT Tuesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...A Small Craft Advisory will likely be needed after the Gale Warning expires Tuesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ521-522-542-543-051030- /O.NEW.KGRB.SC.Y.0074.201005T1400Z-201006T0900Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 927 PM CDT Sun Oct 4 2020 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM MONDAY TO 4 AM CDT TUESDAY... * WHAT...Southwest to south winds increasing to 20 to 30 kts. A few gale force gusts to 35 kts are possible, mainly across the central bay. Waves building to 4 to 7 ft on the bay and 5 to 8 ft on the lake. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan WI. * WHEN...From 9 AM Monday to 4 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
6 follow-up statements
187 WHUS73 KGRB 050813 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 313 AM CDT Mon Oct 5 2020 LMZ521-051615- /O.UPG.KGRB.SC.Y.0074.201005T1400Z-201006T0900Z/ /O.EXA.KGRB.GL.W.0013.201005T1400Z-201006T0900Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- 313 AM CDT Mon Oct 5 2020 ...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 4 AM CDT TUESDAY... * WHAT...Southwest to south winds increasing to 20 to 30 kts with gale force gusts up to 35 kts. Waves building to 4 to 7 ft this afternoon. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI. * WHEN...From 9 AM this morning to 4 AM CDT Tuesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ541-051615- /O.CON.KGRB.GL.W.0013.201005T1400Z-201006T0900Z/ Rock Island Passage to Sturgeon Bay WI- 313 AM CDT Mon Oct 5 2020 ...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 4 AM CDT TUESDAY... * WHAT...Southwest to south winds increasing to 20 to 30 kt with gale force gusts up to 40 kts. Waves building to 8 to 12 ft this afternoon. * WHERE...Rock Island Passage to Sturgeon Bay WI. * WHEN...From 9 AM Monday to 4 AM CDT Tuesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...A Small Craft Advisory will likely be needed after the Gale Warning expires Tuesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ522-542-543-051615- /O.CON.KGRB.SC.Y.0074.201005T1400Z-201006T0900Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 313 AM CDT Mon Oct 5 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 4 AM CDT TUESDAY... * WHAT...Southwest to south winds increasing to 20 to 30 kts. A few gale force gusts to 35 kts are possible, mainly near Sturgeon Bay. Waves building to 3 to 5 ft on the southern bay and 5 to 8 ft on the lake. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan WI. * WHEN...From 9 AM Monday to 4 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Kurimski
260 WHUS73 KGRB 050816 CCA MWWGRB URGENT - MARINE WEATHER MESSAGE...CORRECTED National Weather Service Green Bay WI 316 AM CDT Mon Oct 5 2020 LMZ521-051615- /O.UPG.KGRB.SC.Y.0074.201005T1400Z-201006T0900Z/ /O.EXA.KGRB.GL.W.0013.201005T1400Z-201006T0900Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- 316 AM CDT Mon Oct 5 2020 ...GALE WARNING IN EFFECT FROM 9 AM THIS MORNING TO 4 AM CDT TUESDAY... * WHAT...Southwest to south winds increasing to 20 to 30 kts with gale force gusts up to 35 kts. Waves building to 4 to 7 ft this afternoon. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI. * WHEN...From 9 AM this morning to 4 AM CDT Tuesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ541-051615- /O.CON.KGRB.GL.W.0013.201005T1400Z-201006T0900Z/ Rock Island Passage to Sturgeon Bay WI- 316 AM CDT Mon Oct 5 2020 ...GALE WARNING REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 4 AM CDT TUESDAY... * WHAT...Southwest to south winds increasing to 20 to 30 kt with gale force gusts up to 40 kts. Waves building to 8 to 12 ft this afternoon. * WHERE...Rock Island Passage to Sturgeon Bay WI. * WHEN...From 9 AM Monday to 4 AM CDT Tuesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. * ADDITIONAL DETAILS...A Small Craft Advisory will likely be needed after the Gale Warning expires Tuesday morning. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ522-542-543-051615- /O.COR.KGRB.SC.Y.0074.201005T1400Z-201006T0900Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 316 AM CDT Mon Oct 5 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 4 AM CDT TUESDAY... * WHAT...Southwest to south winds increasing to 20 to 30 kts. A few gale force gusts to 35 kts are possible, mainly near Sturgeon Bay. Waves building to 3 to 5 ft on the southern bay and 6 to 10 ft on the lake. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan WI. * WHEN...From 9 AM Monday to 4 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ Kurimski
415 WHUS73 KGRB 051519 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1019 AM CDT Mon Oct 5 2020 LMZ521-541-052330- /O.CON.KGRB.GL.W.0013.000000T0000Z-201006T0900Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 1019 AM CDT Mon Oct 5 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... * WHAT...Southwest to south winds increasing to 20 to 30 kts with gale force gusts up to 35 kts. Waves building to 4 to 7 ft this afternoon. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI. * WHEN...Thru 4 AM CDT Tuesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ522-542-543-052330- /O.CON.KGRB.SC.Y.0074.000000T0000Z-201006T0900Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1019 AM CDT Mon Oct 5 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... * WHAT...Southwest to south winds increasing to 20 to 30 kts. A few gale force gusts to 35 kts are possible, mainly near Sturgeon Bay. Waves building to 3 to 5 ft on the southern bay and 6 to 10 ft on the lake. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan WI. * WHEN...Thru 4 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
332 WHUS73 KGRB 052037 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 337 PM CDT Mon Oct 5 2020 LMZ521-541-060445- /O.CON.KGRB.GL.W.0013.000000T0000Z-201006T0900Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 337 PM CDT Mon Oct 5 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... * WHAT...Southwest winds to 30 kts with gale force gusts up to 40 kts. Waves 4 to 7 ft on the bay and waves 8 to 12 ft on the lake. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Rock Island Passage to Sturgeon Bay WI. * WHEN...Until 4 AM CDT Tuesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ522-542-543-060445- /O.CON.KGRB.SC.Y.0074.000000T0000Z-201006T0900Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 337 PM CDT Mon Oct 5 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... * WHAT...Southwest winds to 30 kts. A few gale force gusts to 35 kts possible. Waves 2 to 4 ft on the bay and 6 to 10 ft on the lake. * WHERE...Green Bay south of line from Oconto WI to Little Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...Until 4 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
516 WHUS73 KGRB 060217 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 917 PM CDT Mon Oct 5 2020 LMZ521-541-060900- /O.CON.KGRB.GL.W.0013.000000T0000Z-201006T0900Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 917 PM CDT Mon Oct 5 2020 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... * WHAT...Southwest winds 15 to 25 kts with gale force gusts up to 35 kt. Waves 4 to 7 ft on the bay and 8 to 12 ft on the lake. Winds and waves subsiding late tonight. * WHERE...Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI and Rock Island Passage to Sturgeon Bay WI. * WHEN...Until 4 AM CDT Tuesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ522-542-543-060900- /O.CON.KGRB.SC.Y.0074.000000T0000Z-201006T0900Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 917 PM CDT Mon Oct 5 2020 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM CDT TUESDAY... * WHAT...Southwest winds 15 to 25 kt with gusts up to 30 kt. Waves 2 to 4 ft on the bay and 6 to 10 ft on the lake. Winds and waves subsiding late tonight. * WHERE...Green Bay south of line from Oconto WI to Little Sturgeon Bay WI, Sturgeon Bay to Two Rivers WI and Two Rivers to Sheboygan WI. * WHEN...Until 4 AM CDT Tuesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
469 WHUS73 KGRB 060853 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 353 AM CDT Tue Oct 6 2020 LMZ541-061600- /O.EXP.KGRB.GL.W.0013.000000T0000Z-201006T0900Z/ /O.EXB.KGRB.SC.Y.0074.201006T0900Z-201006T1600Z/ Rock Island Passage to Sturgeon Bay WI- 353 AM CDT Tue Oct 6 2020 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM CDT THIS MORNING... ...GALE WARNING WILL EXPIRE AT 4 AM CDT EARLY THIS MORNING... * WHAT...Waves 5 to 9 ft early today will subside to 2 to 4 ft by late morning. * WHERE...Rock Island Passage to Sturgeon Bay WI. * WHEN...Until 11 AM CDT this morning. * IMPACTS...Conditions will be hazardous to small craft. * ADDITIONAL DETAILS...After a lull, winds and waves will increase again tonight. Another Small Craft Advisory may be necessary from this evening into mid-day Wednesday. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ521-061000- /O.EXP.KGRB.GL.W.0013.000000T0000Z-201006T0900Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- 353 AM CDT Tue Oct 6 2020 ...GALE WARNING WILL EXPIRE AT 4 AM CDT EARLY THIS MORNING... Winds will continue to diminish, so the Gale Warning will be allowed to expire at 400 am. $$ LMZ522-061000- /O.EXP.KGRB.SC.Y.0074.000000T0000Z-201006T0900Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 353 AM CDT Tue Oct 6 2020 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM CDT EARLY THIS MORNING... Winds will continue to diminish, so the Small Craft Advisory will be allowed to expire at 400 am. $$ LMZ542-543-061600- /O.EXT.KGRB.SC.Y.0074.000000T0000Z-201006T1600Z/ Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 353 AM CDT Tue Oct 6 2020 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM CDT THIS MORNING... * WHAT...Waves 4 to 6 ft early today will subside to 2 to 4 ft by late morning. * WHERE...Sturgeon Bay to Sheboygan WI. * WHEN...Until 11 AM CDT this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ JS
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Oct 4, 6:47 PM CDT, 2 hours 40 minutes earlier.
Area forecast discussion, Oct 4, 6:47 PM CDT, 2 hours 40 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 647 PM CDT Sun Oct 4 2020 Updated aviation portion for 00Z TAF issuance .SHORT TERM...Tonight and Monday Issued at 242 PM CDT Sun Oct 4 2020 The latest RAP analysis and satellite/radar imagery show surface high pressure stretching from western Lake Superior to the southern Plains early this afternoon. Diurnally enhanced convective clouds are holding tough over northern WI thanks to moisture fluxes off Lake Superior and northern Lake Michigan. Clouds further south over central and east-central WI have been eroding, except near the Lake Michigan shoreline. With further mixing into dry air, should see the clouds dissipate by late afternoon. Looking upstream, mostly clear skies are present near and west of the surface high. As this high moves across the region tonight and west of the region on Monday, forecast concerns mainly revolve around frost potential and gusty south winds. Tonight...High pressure will slide across the region during the evening to the central Great Lakes overnight. Most of the evening will see clear skies and light winds, which will promote tumbling temperatures. Some mid and high clouds do invade far northern WI overnight, while boundary layer winds start to increase over central and north-central WI. But conditions should be supportive for a long enough time to generate frost over much of the region. With agricultural interests determining that the growing season has ended over central WI, will issue a frost advisory for parts of far northeast and east-central WI, excluding Door County. Lows will generally range from upper 20s to mid 30s away from the Lake. Monday...Southwest winds will be strengthening ahead of a weak cold front moving across the northern Mississippi Valley. Strong gusty winds to 35 mph can be expected, peaking late in the afternoon. Otherwise, should see ample sunshine, with only some scattered mid and high clouds overhead at times. The southwest winds will usher in warmer air, with highs ranging from the mid 50s to lower 60s, which is near normal for the date. .LONG TERM...Monday Night Through Sunday Issued at 242 PM CDT Sun Oct 4 2020 An upper trough and Pacific cold front could produce a few sprinkles or very light showers as it moves across the area Monday night. Clouds and a steady breeze will hold temperatures up Monday night. After a breezy and milder day Tuesday, a more vigorous upper trough and accompanying weak cold front has a little better chance of producing showers across northern Wisconsin Tuesday night, but the best dynamics are across Upper Michigan. Highs will be about five degrees above normal. Dry and mild weather is expected Wednesday through Saturday. There is a small chance that some showers could accompany a warm front moving north across the region Friday, but not sure at this point. && .AVIATION...for 00Z TAF Issuance Issued at 637 PM CDT Sun Oct 4 2020 Wind/LLWS will be the main concerns during this TAF period. Diurnal cumulus/stratocumulus have eroded rapidly early this evening, leaving clear to partly cloudy skies. Winds were light and variable due to a surface ridge of high pressure residing over the forecast area. The surface ridge will shift east overnight, allowing south to southwest winds to develop. The winds aloft will increase first, resulting in LLWS at the RHI/AUW/CWA TAF sites late tonight into Monday morning. By 15z-16z/Monday, surface winds will increase significantly, with gusts to near 30 knots expected through the afternoon. As the surface winds decrease Monday evening, LLWS will ramp up again. VFR conditions will prevail through the entire TAF period. && .MARINE... Issued at 242 PM CDT Sun Oct 4 2020 Gusty northerly winds will cause conditions hazardous to small craft through the end of the afternoon. Buoys over the northern Lake have been consistently running in the 4-6 ft range so far today, though those higher waves are most likely further out towards the open waters and not right up against the shoreline. The area will be in between a departing high to the southeast and an approaching low pressure system to the northwest Monday and Monday night. This will bring gusty south winds to the Lake Michigan waters Monday afternoon and Monday night. Winds could gust to gale force at times, especially around the Door Peninsula late Monday afternoon and evening. Gale headlines may be needed in subsequent forecasts if these wind gusts maintain themselves or increase. Winds do not look quite as strong on the Bay, but may approach gale force for a few hours late in the afternoon into early evening as well. Will let the current small craft advisory expire before issuing headlines for Monday. && .GRB WATCHES/WARNINGS/ADVISORIES... Frost Advisory from 11 PM this evening to 8 AM CDT Monday for WIZ020-031-037>040-045-048>050-073-074. && SHORT TERM.....MPC LONG TERM......RDM AVIATION.......Kieckbusch MARINE.........MPC
Hazardous weather outlook, Oct 4, 2:13 PM CDT, 7 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 213 PM CDT Sun Oct 4 2020 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-051915- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 213 PM CDT Sun Oct 4 2020 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Frost is possible across much of northeast Wisconsin late tonight. .DAYS TWO THROUGH SEVEN...Monday through Sunday Frost is possible across much of northeast Wisconsin early Monday morning. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. LMZ521-522-541>543-051915- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 213 PM CDT Sun Oct 4 2020 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Gusty north winds and large waves are expected on Lake Michigan through early this evening, which will create hazardous conditions for small craft. .DAYS TWO THROUGH SEVEN...Monday through Sunday Gusty south winds and large waves are expected Monday afternoon into Tuesday morning, creating hazardous conditions for small craft. Gale force winds will also be possible Monday afternoon and evening, especially near the Door Peninsula. Conditions hazardous to small craft will also be possible at times during the middle of next week. MPC/RDM
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 9:27 PM CDT | Small Craft Advisory | GRB | 38 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.